# SDR DALA2024020301511

- Difficulty date: February 2, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN AND FITTING ON BEAM #4 AFT STOP FITTING AREA AT AFT CARGO DOOR. SUMMARY OF NRC 00154: FITTING WAS FABRICATED PER DWG 3914025 REV C AND PAN ON BEAM #4 AFT STOP FITTING AREA AT AFT CARGO DOOR WAS REPAIRED PER PRI 614439-14 REV 6 AND ERA 614439-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ERA 14-614439 ADDED FOR AC 9523. SUMMARY OF NRC 00154: FITTING WAS FABRICATED PER DWG 3914025 REV C AND REPLACED PER B717-200 SRM 51-41-01-0G, 51-41-03-0G, AND PAN ON BEAM #4 AFT STOP FITTING AREA AT AFT CARGO DOOR WAS REPAIRED PER PRI 614439-14 REV 6 AND ERA 614439-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-614439 ADDED FOR AC 9523. (LP #0184279)
